Pazopanib-induced crystal deposition in intestinal mucosa in a patient with retroperitoneal liposarcoma

Shigemitsu Horie, Hayato Nishida, Toshihiko Sakurai, Osamu Ichiyanagi, Tomoyuki Kato, Makoto Yagi, Takanobu Kabasawa, Teigo Asai, Norihiko Tsuchiya

Research output: Contribution to journalArticlepeer-review

Abstract

Pazopanib was administered to a 44-year-old man with local recurrence of retroperitoneal liposarcoma. Computed tomography showed an intestinal edema, which gradually progressed 15 months after pazopanib administration although he had no clinical symptoms. Upper gastrointestinal endoscopy implicated marked edematous hypertrophy of the Kerkling's fold. Pathological findings showed crystal deposition and fat accumulation, without a malignant component. All these abnormal findings resolved after pazopanib discontinuation.

Original languageEnglish
Pages (from-to)627-629
Number of pages3
JournalInternational Journal of Urology
Volume25
Issue number6
DOIs
Publication statusPublished - 2018 Jun

Keywords

  • intestinal edema
  • liposarcoma
  • mucosal crystallization
  • pazopanib
  • tyrosine kinase inhibitor

ASJC Scopus subject areas

  • Urology

Fingerprint Dive into the research topics of 'Pazopanib-induced crystal deposition in intestinal mucosa in a patient with retroperitoneal liposarcoma'. Together they form a unique fingerprint.

Cite this